Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ H$-closed spaces


Author: James E. Joseph
Journal: Proc. Amer. Math. Soc. 55 (1976), 223-226
DOI: https://doi.org/10.1090/S0002-9939-1976-0394567-6
MathSciNet review: 0394567
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A characterization of $ H$-closed spaces in terms of projections is given along with relating properties.


References [Enhancements On Off] (What's this?)

  • [1] M. P. Berri, J. R. Porter and R. M. Stephenson, Jr., A survey of minimal topological spaces, General Topology and its Relations to Modern Analysis and Algebra, III (Proc. Conf., Kanpur, 1968), Academia, Prague, 1971, pp. 93-114. MR 43 #3985. MR 0278254 (43:3985)
  • [2] N. Bourbaki, Elements of mathematics. General topology. Part 1, Hermann, Paris; Addison-Wesley, Reading, Mass., 1966. MR 34 #5044a. MR 0205210 (34:5044a)
  • [3] I. Fleischer and S. P. Franklin, On compactness and projections. Contributions to extension theory of topological structures, (Proc. Sympos., Berlin, 1967), Berlin, 1969, pp. 77-79.
  • [4] S. Hanai, Inverse images of closed mappings. I, Proc. Japan Acad. 37 (1961), 298-301. MR 25 #2576. MR 0139138 (25:2576)
  • [5] -, Inverse images of closed mappings. II, Proc. Japan Acad. 37 (1961), 302-304. MR 25 #2577. MR 0139139 (25:2577)
  • [6] L. L. Herrington and P. E. Long, Characterizations of $ H$-closed spaces, Proc. Amer. Math. Soc. 48 (1975), 469-475. MR 0365485 (51:1737)
  • [7] J. L. Kelley, Gernal topology, Van Nostrand, Princeton, N.J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [8] Norman Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44-46. MR 23 #A3548. MR 0126252 (23:A3548)
  • [9] S. Mrówka, Compactness and product spaces, Colloq. Math. 7 (1959), 19-22. MR 22 #8479. MR 0117704 (22:8479)
  • [10] C. T. Scarborough, Closed graphs and closed projections, Proc. Amer. Math. Soc. 20 (1969), 465-470. MR 40 #3514. MR 0250275 (40:3514)
  • [11] H. V. Veličko, $ H$-closed topological spaces, Mat. Sb. 70 (112) (1966), 98-112; English transl., Amer. Math. Soc. Transl. (2) 78 (1969), 103-118. MR 33 #6576.
  • [12] G. Viglino, $ C$-compact spaces, Duke Math. J. 36 (1969), 761-764. MR 40 #2000. MR 0248749 (40:2000)
  • [13] A. Wilansky, Topology for analysis, Ginn, Waltham, Mass., 1970. MR 0451181 (56:9468)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394567-6
Keywords: $ H$-closed spaces, $ \theta $-closed subsets, projections
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society